Duke Mathematical Journal

Classification of solutions of some nonlinear elliptic equations

Wenxiong Chen and Congming Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 63, Number 3 (1991), 615-622.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077296071

Digital Object Identifier
doi:10.1215/S0012-7094-91-06325-8

Mathematical Reviews number (MathSciNet)
MR1121147

Zentralblatt MATH identifier
0768.35025

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J60: Nonlinear elliptic equations

Citation

Chen, Wenxiong; Li, Congming. Classification of solutions of some nonlinear elliptic equations. Duke Math. J. 63 (1991), no. 3, 615--622. doi:10.1215/S0012-7094-91-06325-8. https://projecteuclid.org/euclid.dmj/1077296071


Export citation

References

  • [1] C. Li, Monotonicity and symmetry of solutions of fully nonlinear elliptic equations on unbounded domain, to appear in Comm. Partial Differential Equations.
  • [2] B. Gidas, W. M. Ni, and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $\bf R\spn$, Mathematical analysis and applications, Part A ed. L. Nachbin, Adv. in Math. Suppl. Stud., vol. 7, Academic Press, New York, 1981, pp. 369–402.
  • [3] H. Berestycki and L. Nirenberg, Some qualitative properties of solutions of semilinear elliptic equations in cylindrical domains, to appear.
  • [4] M. Obata, The conjectures on conformal transformations of Riemannian manifolds, J. Differential Geometry 6 (1971/72), 247–258.
  • [5] L. Caffarelli, B. Gidas, and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, preprint.
  • [6] B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981), no. 4, 525–598.
  • [7] W. Ding, personal communication.
  • [8] H. Brezis and F. Merle, Estimates on the solutions of $\Delta u=v(x) \exp u(x)$ on $R^2$, preprint.